MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 CORAIL REVISION STEM STD 15; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS 3003895575 CORAIL REVISION STEM STD 15; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Model Number L98015
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Limb Fracture (4518); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the stem distal slots deformed intro-op.The patient underwent the hip revision surgery with corail revision stem.With x-ray examination during the surgery, it was found that the stem distal slot was deformed.Then the surgeon removed the deformed stem timely and used another revision stem to complete the surgery.The patient was stable now.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthese joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthese joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that the examination of the provided x-ray image showed that the distal tip of the stem has perforated the patient's femoral bone.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received indicated that there was a 20 minutes surgical delay and the affected side involved in this event was the right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The photo investigation can confirm the reported allegation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : l98015/ 5376201 quantity manufactured: (b)(4).Date of manufacture: 04-march-2021.Any anomalies or deviations identified in dhr: none.Expire date: 31-january-2026.Ifu reference: ifu-w90914 rev.B.Device history review : l98015/ 5376201.Quantity manufactured: (b)(4) date of manufacture: 04-march-2021.Any anomalies or deviations identified in dhr: none.Expire date: 31-january-2026.Ifu reference: ifu-w90914 rev.B.

Brand Name
CORAIL REVISION STEM STD 15
Common Device Name
CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot curie
b.p. 256
st. priest cedex IN 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot curie
b.p. 256
st. priest cedex IN 69801
FR   69801
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13025081
Report Number1818910-2021-28338
Device Sequence Number1727119
Product Code LZO
UDI-Device Identifier10603295262343
UDI-Public10603295262343
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093736
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL98015
Device Catalogue NumberL98015
Device Lot Number5376201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Supplement Date Received by Manufacturer12/06/2021
01/03/2022
01/05/2022
03/01/2022
Initial Report FDA Received Date12/17/2021
Supplement Report FDA Received Date12/24/2021
01/06/2022
01/20/2022
03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 32 +5 BR; UNKNOWN HIP FEMORAL HEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown